# SDR AWXA200301167

- Difficulty date: September 25, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,216 hours, 7,397 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: D5323028120040
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A .5 INCH CRACK WAS FOUND ON WING TO BODY FAIRING VERTICAL ATTACH ANGLE, AFT OF FR 34 LT, BELOW LOWER FASTENER HOLE.  MAINTENANCE REMOVED AND REPLACED VERTICAL ATTACH ANGLE AT FR 34 LT IAW A320 SRM 51-42-11 PG 21-22, FIG 8.
